# SDR DALA12002043137

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 28,114 hours, 14,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS OUT ON ROWS 12, 13, 14, 17, 18, AND 25, 26.  REMOVED AND REPLACED EPSU 13WL IAW AMM 33-51-38.  OPS CHECKED EPSU.
